Siberian Branch of Russian Academy of Sciences

Institute of Computational Technologies


Irene A. Sharaya

(1962 — 2015)


Russian version

Personal data

Born in Magadan, USSR, in 1962.   Married, three children.

M.S. in pure and applied mathematics obtained in Novosibirsk State University in 1985.

Obituary in the journal Reliable Computing.

Grave in the cemetery «Yuzhnoe» in the city of Novosibirsk


Experience

1995 – 2015
Institute of Computational Technologies of Siberian Branch of Russian Academy of Sciences, Novosibirsk.

1985 – 1995
Computing Center of Siberian Branch of Russian Academy of Sciences, Krasnoyarsk
(presently Institute of Computational Modelling).

Research interests

Interval analysis, problems with data uncertainty, computer graphics.


Selected papers

Sharaya, I.A., Shary, S.P.
Reserve of characteristic inclusion as recognizing functional for interval linear systems // Scientific Computing, Computer Arithmetic, and Validated Numerics. 16th International Symposium, SCAN 2014, W├╝rzburg, Germany, September 21-26, 2014. Revised Selected Papers / Nehmeier, M., Wolff von Gudenberg, J., Tucker, W., eds. Lecture Notes in Computer Science, vol. 9553. – Cham, Switzerland: Springer International, 2016. – P. 148-167.

Irene A. Sharaya
Boundary Intervals Method for visualization of polyhedral solution sets
Reliable Computing. — 2015. — Vol. 19, Issue 4. — P. 435–467.

Sharaya, I.A.
Quantifier-free descriptions for quantifier solutions to interval linear systems of relations
Deposited in the electronic library arXiv.org as the paper No. 1802.09199.

Sharaya, I.A.
Quantifier-free descriptions of interval-quantifier linear systems
Trudy Instituta Matematiki i Mekhaniki UrO RAN  (Proceedings of the Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences). — 2014. — Vol. 20, No. 2. — P. 311–323. (In Russian)   [abstract]

Shary, S.P., Sharaya, I.A.
Recognizing solvability of interval equations and its application to data analysis
Computational Technologies. — 2013. — Vol. 18, No. 3. — P. 80–109. (In Russian)   [abstract]

Sharaya, I.A., Shary, S.P.
Tolerable solution set for interval linear systems with constraints on coefficients
Reliable Computing. — 2011. — Volume 15 (Special volume for SCAN 2008), Issue 4 (July, 2011). — P. 345–357.

Sharaya, I.A., Shary, S.P.
A tolerable solution set for interval linear systems with tied coefficients
Computational Technologies. — 2009. — Vol. 14, No. 3. — P. 104–123. (In Russian) [abstract]

Sharaya, I.A.
The tolerable solution set of interval linear system of equations with dependent coefficients
Numerical Mathematics: Proceedings of XIV Baikal International School-seminar "Optimization methods and their applications", July 2-8, Irkutsk, Baikal, 2008. Vol. 3. — Irkutsk: Melentiev Energy Systems Institute SB RAS, 2008. — P. 196–203. (In Russian) [abstract]

Sharaya, I.A.
The tolerable solution set as a projection of the convex polyhedron
Computational Technologies. — 2007. — Vol. 12, No. 6. — P. 124–137. (In Russian) [abstract]

Sharaya, I.A.
Transition to a bounded tolerable solution set
All-Russia conference on interval analysis and its applications INTERVAL-06, 1-4 July 2006, Petergof. Extended abstracts. — St-Petersburg: VVM, 2006. — P. 135–139. (In Russian)

Sharaya, I.A.
Structure of the tolerable solution set of an interval linear system
Computational Technologies, 2005, volume 10, No. 5, pp. 103–119. (In Russian) [abstract]

Sharaya, I.A.
On unbounded tolerable solution sets
Reliable Computing. — 2005. — Vol. 11, No. 5. — P. 425–432.

Sharaya, I.A.
Is the tolerable solution set bounded?
Computational Technologies. — 2004. — Vol. 9, No. 3. — P. 108–112. (In Russian) [abstract]

Sharaya, I.A.
On maximal inner estimation of the solution sets of linear systems with interval parameters
Reliable Computing. — 2001. — Vol. 7, No. 5. — P. 409–424.

Sharaya, I.A.
On maximal inner estimation of solutions sets to interval linear equations
Computational Technologies. — 1998. — Vol. 3, No. 2. — P. 55–66. (In Russian)   [abstract]

Sharaya, I.A.
On the distributivity in classical interval arithmetic
Computational Technologies. — 1997. — Vol. 2, No. 1. — P. 71–83. (In Russian)   [abstract]

Computer codes


Address

Institute of Computational Technologies SB RAS
acad. Lavrentiev avenue, 6
630090   Novosibirsk,
Russia
E-mail: sharaya@ict.nsc.ru